# SDR CALA2025090908635

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N442
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO PIT FLOOR SUPPORT BS 1330 RBL 8 UNDER THE NUTPLATES.   FLOOR SUPPORT BS 1330 RBL 8 AT AFT CARGO PIT WAS REPAIRED IAW SRM 53-00-53-2R.
